Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE PARAMAGNETIC PHASE OF THE DISORDERED GENERALIZED SPHERICAL MODEL
Autore:
ANGELESCU N; BUNDARU M;
Indirizzi:
INST ATOM PHYS,DEPT THEORET PHYS,POB MG-6 BUCHAREST ROMANIA UNIV PARIS 07,UFR MATH,CNRS,EP 4 F-75005 PARIS FRANCE
Titolo Testata:
Comptes rendus de l'Academie des sciences. Serie 1, Mathematique
fascicolo: 5, volume: 317, anno: 1993,
pagine: 533 - 538
SICI:
0764-4442(1993)317:5<533:OTPPOT>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
RANDOM SPIN SYSTEMS; LIMIT; TRANSITIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
14
Recensione:
Indirizzi per estratti:
Citazione:
N. Angelescu e M. Bundaru, "ON THE PARAMAGNETIC PHASE OF THE DISORDERED GENERALIZED SPHERICAL MODEL", Comptes rendus de l'Academie des sciences. Serie 1, Mathematique, 317(5), 1993, pp. 533-538

Abstract

The n --> infinity limit of the isotropic n-vector model with random i. i. d. nearest-neighbour ferromagnetic interactions is considered. It is shown that the paramagnetic region is exactly given by: h not-equal 0 or beta < beta(c), where beta(c)-1 is the critical temperature ofthe non-random spherical model with maximal nearest-neighbour coupling.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 19:13:11